# SDR AALA202206213194

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A300*
- Aircraft serial: 6040
- Aircraft time: 22,184 hours, 10,316 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4370
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 39,211 hours, 15,456 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME/ODOR EVENT DURING DESCENT. FOLLOWED QUICK ACTIONS AND THE ODOR WENT AWAY. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
